My dr. suggested I try this drug, but I am skeptical. Since being on SSRI's, I have no libido or desire to have sex. It's playing a toll of our marriage. Please help.
18 Oct 2009
A side-effect of symmetrel is "increased libido including hypersexuality"
Amantadine is used to treat sexual dysfunction associated with antidepressants.
It would be worth trying given that it is affecting your marriage.
21 Sep 2010
I was never told about this drug but it is interesting. My libido and sex drive also took a toll starting with taking zoloft. Went to Welbutrin from there, which helped somewhat, but started getting anxiety attacks and am now on Effexor. I did get my testosterone checked with the Effexor to find out that I was below the mark. Have started testosterone replacement and am midrange now which has helped with sexual libido and drive. I know how hard that this can be on a marriage and hope that you will find some help.
- Symmetrel Information for Consumers
- Symmetrel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Symmetrel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Sexual Dysfunction, SSRI Induced - Hi All, I went to my P Doc Monday, I am tapering off these SSRI'S
... and starting wellburtin. I was worried she would not go for that. All that worry for nothing. Well unless I develop serotonin syndrome, or Status ...
6 answers • 4 Oct 2011
Sexual Dysfunction, SSRI Induced - I'm 36 & have been on an SSRI/SNRI (currently Cymbalta) since age
... 22. For the last 14 years, I've been looking for something that reverses the dysfunction. I also have ADHD & take 60mg/day of Adderall. ...
2 answers • 16 Feb 2013
... side effects (sexual dysfunction, low sex drive)?
2 answers • 27 Mar 2013
Hello. I'm a 64 year old male... fairly good health with exception of having atrial fibrulation (controlled by cardiac related meds) and chronic ...
1 answer • 8 Aug 2014
I've taken bupropion previously as mono therapy, but by itself it was far too agitating for me and I had to quit taking it. It did, however, ...
1 answer • 24 Feb 2015